increase dose or take a break?
Thank you so much for all the info on this site! It's literally been a Godsend. I'm 49, perimenopausal, started using Progesta 10% cream 6 months ago in order to address insomnia, anxiety, hot flashes, low mood and sore muscles. After a few months of adjustment it was working like a dream. As periods have been very heavy, long and painful for me, I have used the cream continuously for the past three months. I use the pump dosage, which seems to be 1/4 teaspoon, in the morning and on going to bed. According to the packaging this equates to two 125mg doses....However, for the past month my breasts have been extremely sore. I feel like I have PMS again. Although my other symptoms are more or less ok, I'm wondering if I need to increase the dose? Or, should I have a bleed? I am concerned that the womb lining is building up......
I think I may have triggered the problem by attempting to reduce my dose. There were supply issues with Progesta here in the UK and I tried to wean myself off having so much. However this was literally only for two or three days, max.
Please can you give me your advice? With warmest wishes, Louise x